How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5983
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

Have had C-Dif past 3 months. Previously have been

Customer Question

Have had C-Dif for the past 3 months. Previously have been prescribed flagel, vancomyacin twice and am going to take the last of another session of flagel.
What can I do to be rid of this? My stool is coming out as pencil thick and has not yet turned into a normal stool. Help me!
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.

Hi there ...

Thank you for your question ...

C Difficle is not the reason of pencil stools .

This indicates narrow colon and during way to colon it takes shape of colon .

It would be ideal for you to have Colonoscopy to rule out the the cause of narrow colon passage .

So please proceed with Colonoscopy meanwhile to rule out C difficle infection get stool culture .

Regards ***** ***** luck .

Please rate my answer as good service .

Thanks .